# SDR QXEA2012082600925

- Difficulty date: August 25, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30P BETWEEN FRAMES X-39 TO X 49.5 MULTIPLE AREAS OF BUBBLING PAINT PROBABLE CORROSION AND OR SURFACE PROTECTION NEEDED.  CLEANED IAW SRM 51-26-00-02-03.  CORROSION FOUND LIMITED TO Z-JOINT AND IS OUT OF LIMITS IAW SRM 53-10-33-01-01.  MATCH DRILLED NEW Z-JOINT IAW SRM 51-42-05-02-01 AND 51-40-07-02-01.  INSTALLED Z-JOINT IAW SRM 51-42-05-02-01.  APPLIED ALUMINIZED PAINT AND CPC IAW SRM 51-25-15-02-01 AND AMM 51-25-01-390-801.
